Intereses
  • Teoría de Grafos
  • Optimización Combinatoria
Educación
  • Doctor de la Universidad de Buenos Aires, Área Ciencias de la Computación, 2011

    Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires

  • Licenciado en Matemática, 2006

    Departamento de Matemática, Universidad Nacional del Sur

Perfiles

Artículos

(2022). Essential obstacles to Helly circular-arc graphs. Discrete Applied Mathematics 320, 245-258.

DOI arXiv

(2022). $2$-nested matrices: Towards understanding the structure of circle graphs. Graphs and Combinatorics 38, Article 111.

DOI arXiv

(2021). The determinant of the distance matrix of graphs with blocks at most bicyclic. Linear Algebra and its Applications 614, 437-454.

DOI arXiv

(2021). Circularly compatible ones, $D$-circularity, and proper circular-arc bigraphs. SIAM Journal on Discrete Mathematics 35(2), 707–751.

DOI arXiv

(2021). A combinatorial analysis of the permutation and non-permutation flow shop scheduling problems. European Journal of Operational Research 289(3), 841-854.

PDF DOI

(2021). Fefferman-Stein inequalities for the Hardy-Littlewood maximal function on the infinite rooted k-ary tree. International Mathematics Research Notices IMRN 2021(4), 2736–2762.

DOI arXiv

(2021). Forbidden induced subgraph characterization of circle graphs within split graphs. Discrete Applied Mathematics, en prensa.

DOI arXiv

(2021). Formulas in connection with parameters related to convexity of paths on three vertices: caterpillars and unit interval graphs. Australasian Journal of Combinatorics 79(3), 401–423.

PDF arXiv

(2020). On some graph classes related to perfect graphs: A survey. Discrete Applied Mathematics 281, 42–60.

DOI HAL

(2020). Covering graphs with convex sets and partitioning graphs into convex sets. Information Processing Letters 158, 105944.

DOI arXiv

(2020). Critical paths of non-permutation and permutation flow shop scheduling problems. International Journal of Industrial Engineering Computations 11(2), 281-298.

DOI

(2020). Neighborhood covering and independence on $P_4$-tidy graphs and tree-cographs. Annals of Operations Research 286, 55–86.

DOI arXiv

(2020). Labelled packing functions in graphs. Information Processing Letters 154, 105863.

PDF DOI

(2018). Partial characterization of graphs having a single large Laplacian eigenvalue. The Electronic Journal of Combinatorics 25(4), #P4.65.

DOI arXiv

(2018). A $\{-1,0,1\}$- and sparsest basis for the null space of a forest in optimal time. Linear Algebra and its Applications 549, 53–66.

DOI arXiv

(2018). Domination parameters with number 2: interrelations and algorithmic consequences. Discrete Applied Mathematics 235, 23–50.

DOI arXiv

(2017). Some results for the (signless) Laplacian resolvent. MATCH Communications in Mathematical and in Computer Chemistry 77(1), 105–114.

PDF

(2017). Forbidden induced subgraphs of normal Helly circular-arc graphs: characterization and detection. Discrete Applied Mathematics 216(1), 67–83.

DOI

(2016). Graph classes with and without powers of bounded clique-width. Discrete Applied Mathematics 199, 3–15.

DOI

(2016). Convex $p$-partitions of bipartite graphs. Theoretical Computer Science 609(2), 511–514.

DOI

(2015). Clique-perfectness of complements of line graphs. Discrete Applied Mathematics 186(C), 19–44.

DOI

(2015). On probe 2-clique graphs and probe diamond-free graphs. Discrete Mathematics and Theoretical Computer Science 17(1), 187–200.

DOI PDF

(2014). Balancedness of subclasses of circular-arc graphs. Discrete Mathematics and Theoretical Computer Science 16(3), 1–22..

DOI PDF

(2014). Clique-perfectness and balancedness of some graph classes. International Journal of Computer Mathematics 91(10), 2118–2141.

DOI

(2014). Structural results on circular-arc graphs and circle graphs: A survey and the main open problems. Discrete Applied Mathematics 164(2), 427–443.

DOI

(2013). Forbidden subgraphs and the König–Egerváry property. Discrete Applied Mathematics 161(16–17), 2380–2388.

DOI

(2013). On minimal forbidden subgraph characterizations of balanced graphs. Discrete Applied Mathematics 161(13–14), 1925–1942.

DOI

(2013). Probe interval graphs and probe unit interval graphs on superclasses of cographs. Discrete Mathematics and Theoretical Computer Science 15(2), 177–194.

DOI PDF

(2011). Partial characterizations of circle graphs. Discrete Applied Mathematics 159(16), 1699–1706.

DOI

(2009). Partial characterizations of circular-arc graphs. Journal of Graph Theory 61(4), 289–306.

DOI

Contacto

  • msafe@uns.edu.ar
  • +54 291 459 5101, Int. 3424
  • Av. Alem 1253, Bahía Blanca, Argentina
  • Oficina 29 del Área de Matemática y Física